# SDR COMA0660429

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 25,954 hours, 27,930 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5367 - EN ROUTE CVG-OKC RECEIVED A LEFT ENGINE OIL PRESSURE MASTER WARNING, OIL PRESSURE FLUCTUATED BETWEEN 23-56 PSI.  CREW DECLARED AN EMERGENCY AND RETURNED TO CVG WITHOUT INCIDENT.  REPLACED THE -BB- AXIS CARBON SEAL AND RUNNER.
